# SDR IPXA2022032280386

- Difficulty date: March 9, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 2024T3050C
- Part serial: NA
- Condition: Cracked
- Location: Frame 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300FLIGHT COMPARTMENT FLOOR SUPPORT BETWEEN FR7 AND FR10 AT Y=-953 ANGLE BRACKET HAS CRACK.FABRICATED NEW BRACKET AND INSTALLED IAW SRM 51-40-21.
